C-normal operators

Marek Ptak , Katarzyna Simik , Anna Wicher

Abstract

A new class of operators, larger than C–symmetric operators and different than normal one, named C–normal operators is introduced. Basic properties are given. Characterizations of this operators in finite dimensional spaces using a relation with conjugate normal matrices are presented. Characterizations of Toeplitz operators and composition operators as C–normal operators are given. Bunches of examples are presented.
Author Marek Ptak (FoEEaLS / DoAM)
Marek Ptak,,
- Department of Applied Mathematics
, Katarzyna Simik - Pedagogical University of Kraków (UP)
Katarzyna Simik,,
-
, Anna Wicher - Pedagogical University of Kraków (UP)
Anna Wicher,,
-
Journal seriesElectronic Journal of Linear Algebra, ISSN 1537-9582, e-ISSN 1081-3810, [1081-3810], (N/A 70 pkt)
Issue year2020
No36
Pages67-79
Publication size in sheets0.6
Keywords in EnglishC–symmetric operators, C–skew–symmetric operators, Toeplitz operators, Conjugate normal matrices, Composition operators, Truncated Toeplitz operators
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.13001/ela.2020.5045
URL https://journals.uwyo.edu/index.php/ela/article/view/5045
Languageen angielski
File
C-normal operators of 01-07-2020
368,3 KB
Score (nominal)70
Score sourcejournalList
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.667; WoS Impact Factor: 2018 = 0.579 (2) - 2018=0.605 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?